# SDR ASAA2022110440628

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 36,967 hours, 11,803 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT ZONE TEMP ON RECALL. GROUNDED - YES. ACCOMPLISHED BITE OF PZTC REF B737-900 FIM 21-62 TASK 801 #1 FAULTED ON BIT AND PREV FLT, FLT DECK TRIM VALVE, ON VERIFY GREEN GO. RE-ACCCOMPLISHED PZTC AND NO FAULTS, CONT CAB ZONE TEMP NO LONGER ILLUMINATES ON RECALL. OPS CKD NML. NO HISTORY 30 DAYS.
